Hold control (command on a Mac) and press the + key as many times as necessary to increase the font size.
Hold control (command on a Mac) and press the - key to reduce the font size. - hide

Contact



Have a Question or Comment?

You can contact us via phone or e-mail, or use the contact form below.

GRAVES' DISEASE AND THYROID FOUNDATION

P.O. Box 2793
Rancho Santa Fe, CA  92067

Toll Free National: 1-877-643-3123
Fax: 877-643-3123 (same as phone #)

Email:  info@gdatf.org

Patient advocates are available Monday-Friday 8:00am - 5:00 pm Pacific time. We strive to return all messages within one business day, although responses might take a little longer during periods of high volume.  Our offices are closed on major holidays.

If you receive a voice mail greeting during business hours, we are on the other line assisting another caller.  Please leave a message, and we will return your call as quickly as possible.  The caller ID will show an 858 number, as our headquarters are in San Diego County. 

If you're having technical problems with the website please use our technical support contact form.

The GDATF relies on donations to fund its education and support programs - please consider a contribution!

Recent News

Recent Forum Posts

  • can't decide- IV steroids or oral

    May 24, 2016, 1:37 p.m.

    I have had IV steroids (eight weekly infusions) as well as oral steroids with radiotherapy. I have tiny...

  • can't decide- IV steroids or oral

    May 24, 2016, 9:48 a.m.

    Hello and welcome - Hopefully, those who have had steroid therapy for TED will respond; in the meantime, this...

  • can't decide- IV steroids or oral

    May 23, 2016, 10:28 a.m.

    Hello- I saw two doctors and both had different suggestions.It appears that the eyes will need steroid meds....

  • Natural Alternatives

    May 21, 2016, 1:40 p.m.

    Hello - I am running out the door to lead a support group meeting, but please check out the “Treatment...

  • Natural Alternatives

    May 21, 2016, 9:17 a.m.

    Hello everyone! Well I was in remission for a while and now my graves symptoms are back. I started a new job...

  • On ATD two years-plus?

    May 20, 2016, 3:24 p.m.

    SO NICE to hear from the old timers on this forum! Love it. I would love more hormone, to have more energy,...

  • On ATD two years-plus?

    May 20, 2016, 1:38 p.m.

    Thanks, James - and continued good levels and feeling fine, to you!

  • On ATD two years-plus?

    May 20, 2016, 1:09 p.m.

    Flora, Congrats on getting back to “you”. Continued good health!

  • On ATD two years-plus?

    May 20, 2016, 11:01 a.m.

    Hi ATD friends, As an update, I visited my doctor today to discuss recent lab results, and it appears that I...

  • Terrified of Graves

    May 19, 2016, 6:54 p.m.

    Hello - The ATA did move some stuff around, but that link used to direct to the new location. I will check...

  • Treatment after Agranulocytosis

    May 19, 2016, 6:51 p.m.

    Hello - A couple of notes… In Graves' disease, the immune system isn't weakened - it's misdirected....

  • Terrified of Graves

    May 19, 2016, 4:25 p.m.

    Kimberly Hello - Yes, RAI = Radioactive Iodine. Definitely do your research and understand all the risks...

  • Treatment after Agranulocytosis

    May 19, 2016, 4:22 p.m.

    I know relapse is a likely outcome, so I will be asking for the antibodies test when I go for my next round...

  • Treatment after Agranulocytosis

    May 19, 2016, 11:53 a.m.

    Hello - Have you talked to your doctor about antibody testing (TSI or TRAb) before stopping the meds? If...

  • Terrified of Graves

    May 19, 2016, 11:50 a.m.

    Hello - Yes, RAI = Radioactive Iodine. Definitely do your research and understand all the risks before...

Questions? Problems? Please contact us at info@ngdf.org or 877-643-3123.

GDATF on Facebook

Support the GDATF and become a member today!

© 2016 Graves' Disease & Thyroid Foundation